Blowup of solutions of a nonlinear wave equation.

Benaissa, Abbes; Messaoudi, Salim A.

Journal of Applied Mathematics (2002)

  • Volume: 2, Issue: 2, page 105-108
  • ISSN: 1110-757X

How to cite


Benaissa, Abbes, and Messaoudi, Salim A.. "Blowup of solutions of a nonlinear wave equation.." Journal of Applied Mathematics 2.2 (2002): 105-108. <>.

author = {Benaissa, Abbes, Messaoudi, Salim A.},
journal = {Journal of Applied Mathematics},
keywords = {blowup result; initial-boundary value problem},
language = {eng},
number = {2},
pages = {105-108},
publisher = {Hindawi Publishing Corporation, New York},
title = {Blowup of solutions of a nonlinear wave equation.},
url = {},
volume = {2},
year = {2002},

AU - Benaissa, Abbes
AU - Messaoudi, Salim A.
TI - Blowup of solutions of a nonlinear wave equation.
JO - Journal of Applied Mathematics
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 2
IS - 2
SP - 105
EP - 108
LA - eng
KW - blowup result; initial-boundary value problem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.